# SDR AWXA200301176

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Part number: G2N21229
- Part serial: 04733
- Condition: Faulty
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE R-2 DOOR EMERGENCY OXYGEN DOOR FAILED TO DEPLOY ON MASK DROP TEST.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR EMERGENCY OXYGEN CONTAINER IAW AMM 35-21-41-020-051, AND 35-21-41-420-051, OPS CHECKED GOOD IAW AMM 35-23-00-710-050-A.
